Pill Advice Needed Please

Discussion in 'Pregnancy, Babies and Children' started by MrsBoucher2B2012, Nov 22, 2010.

  1. MrsBoucher2B2012

    MrsBoucher2B2012

    Joined:
    May 15, 2010
    Messages:
    1,226
    Likes Received:
    63
    Location:
    Bridgend, South Wales
    i am currently on microgynon 30, i was sick a lot last Thursday so im guessing my pill was not absorbed into my system i took fridays pill on time but could not take Saturday's as h2b flaming forgot to pack my pill and asthma pumps, typical the one thing i asked him to do and he forgets, anyways we stayed over his folks on Saturday and there was no way to get to my pill until Sunday evening when my next pill was due. I took that one as soon as we got in. Woke up this morning and i am bleeding not lots more like a very heavy spotting.

    Has anything similar happened to anyone else? Any advice welcome

    hubby is making me go to the doctors later this morning to get it checked out he is such a worrier bless him.
     
    MrsBoucher2B2012, Nov 22, 2010
    #1
    1. Advertisements

  2. MrsBoucher2B2012

    iPrincess26

    Joined:
    May 17, 2010
    Messages:
    970
    Likes Received:
    58
    Location:
    Lake District
    Not happened to me but I have only just gone back on microgynon it has been about 10yrs since I was on it last if not longer, I'm with hubby go get it checked, best to be safe - hope it's all ok, keep us updated. Hope you are better soon too. xx
     
    iPrincess26, Nov 22, 2010
    #2
    1. Advertisements

  3. MrsBoucher2B2012

    Anon_SA

    Joined:
    Jun 7, 2010
    Messages:
    456
    Likes Received:
    16
    Shouldn't be anything to worry about. Your body just probably thinks you're on your pill break! Your doctor will probably advise you to take another pack after the one you're on.

    I was on Microgynon for 9 years. I changed a few moths ago due to lack of sex drive and continuous spots. This new one isn't much better - and I've the added annoyance of bigger boobs - an extra special annoyance as I had a reduction earlier this year! So this week I'm changing again...! I'm determined to get rid of these spots before the wedding!!!
     
    Anon_SA, Nov 22, 2010
    #3
  4. MrsBoucher2B2012

    Becky

    Joined:
    Apr 27, 2010
    Messages:
    2,858
    Likes Received:
    83
    I was on microgynon for years too (seems like a popular one!) - you're doing the right thing by getting it checked. They will probably advise you to take extra precautions too. Hope it goes well, let us know how you get on xxx
     
    Becky, Nov 22, 2010
    #4
  5. MrsBoucher2B2012

    Anon_SA

    Joined:
    Jun 7, 2010
    Messages:
    456
    Likes Received:
    16
    Apparently after new medical investigation, you can miss THREE microgynon and still be protected.
     
    Anon_SA, Nov 22, 2010
    #5
  6. MrsBoucher2B2012

    Mrs T2B (Kel)

    Joined:
    May 30, 2010
    Messages:
    296
    Likes Received:
    8
    I agree, probably just your body thinking you're on your break, but always better to be safe then sorry.

    I'm currently on marvelon - I demanded I be swapped back from the mini pills (despite being put on them because of migraines) which were making me fat and bloated, giving me spots, making me have mood swings and I also had a lack of sex drive .. on the plus side of them I loved not having a bleed .. talk about money saving!! :D

    Anyway.. marvelon made me drop a dress size, lose the spots and regain my libido .. I think the mood swings have stopped but hubby thinks otherwise ;)
     
    Mrs T2B (Kel), Nov 22, 2010
    #6
  7. MrsBoucher2B2012

    Frogbitch

    Joined:
    May 23, 2010
    Messages:
    912
    Likes Received:
    60
    I'm in a similar situation to Kel. I've been on Marvelon for years, but when the health centre found out that I get migraines with aura, they refused to give me any more.
    On the one occasion I tried the mini pill, I developed acne, so I was in no way preapred to try it again right before my wedding.
    I'm back to the doc's this week to try and find an alternative. It could be a spotty Christmas!
     
    Frogbitch, Nov 22, 2010
    #7
  8. MrsBoucher2B2012

    Anon_SA

    Joined:
    Jun 7, 2010
    Messages:
    456
    Likes Received:
    16
    Marvelon has been recommended to me - I'm going to ask for that one.

    I had migraines a lot when I was a teenager but haven't in a long while - do you think they'll let me have it?
     
    Anon_SA, Nov 22, 2010
    #8
  9. MrsBoucher2B2012

    MrsBoucher2B2012

    Joined:
    May 15, 2010
    Messages:
    1,226
    Likes Received:
    63
    Location:
    Bridgend, South Wales
    well the doctor up here is completely useless, she practically threw me and the pushchair out of her room.


    Apparently i was a time waster, she said i should of taken a second pill on Thursday after throwing(the leaflet does not say this) and should not have missed Saturdays (she is really bad at listening) the bleeding means i am either pregnant and it is implantation bleed or i am miscarrying, and if im not pregnant it is nothing. She didnt do any type of test all she did was press my bellybutton even though i told her the pain was lower on my right side. It is safe to say i am not happy and will be changing doctors asap!
     
    MrsBoucher2B2012, Nov 22, 2010
    #9
  10. MrsBoucher2B2012

    iPrincess26

    Joined:
    May 17, 2010
    Messages:
    970
    Likes Received:
    58
    Location:
    Lake District
    My God Dani, that is awful behaviour, I can't believe you have been treated like that! I hate it when people in power like that think they know it all and don't listen to anything you are saying! Hope you find a new doctor and get things sorted soon, in the mean time if things don't settle over the next couple of days I would suggest going straight to A&E as if it is a miscarriage you need to get it sorted! Fingers crossed all is ok, keep us updated. Big hugs xxx
     
    iPrincess26, Nov 23, 2010
    #10
  11. MrsBoucher2B2012

    Becky

    Joined:
    Apr 27, 2010
    Messages:
    2,858
    Likes Received:
    83
    That is terrible! It makes me so angry to hear that she acted that way - it is completely unprofessional. Hope you're ok hon xxx
     
    Becky, Nov 23, 2010
    #11
  12. MrsBoucher2B2012

    Frogbitch

    Joined:
    May 23, 2010
    Messages:
    912
    Likes Received:
    60
    I've just been given Micronor. Anyone know anything about it?
    I've convinced myself it's going to give me acne right on top of my birthday and Christmas.
     
    Frogbitch, Nov 24, 2010
    #12
  13. MrsBoucher2B2012

    Anon_SA

    Joined:
    Jun 7, 2010
    Messages:
    456
    Likes Received:
    16
    Not heard of that one. Today I was given Cerazette - the progesterone only pill. Apparently it's much safer than the combined!
     
    Anon_SA, Nov 24, 2010
    #13
  14. MrsBoucher2B2012

    Frogbitch

    Joined:
    May 23, 2010
    Messages:
    912
    Likes Received:
    60
    Cerazette is the one that gave me acne :)
     
    Frogbitch, Nov 24, 2010
    #14
  15. MrsBoucher2B2012

    Anon_SA

    Joined:
    Jun 7, 2010
    Messages:
    456
    Likes Received:
    16
    Oh bloody hell.... And I want to get rid of my spots! I've never had a problem with acne in the past. I hope that means it won't affect me like that. Especially this close to the wedding. What are the signs it is oncoming so I can watch out for it?
     
    Anon_SA, Nov 25, 2010
    #15
  16. MrsBoucher2B2012

    Frogbitch

    Joined:
    May 23, 2010
    Messages:
    912
    Likes Received:
    60
    I can't think of anything other than the obvious.
    Just make sure that if you do get it, don't be an idiot and wait for your supply of pills to run out before you do anything about it. I put up with it for way longer than I should or could have!
     
    Frogbitch, Nov 25, 2010
    #16
  17. MrsBoucher2B2012

    Anon_SA

    Joined:
    Jun 7, 2010
    Messages:
    456
    Likes Received:
    16
    Noted!
     
    Anon_SA, Nov 25, 2010
    #17
  18. MrsBoucher2B2012

    MrsBoucher2B2012

    Joined:
    May 15, 2010
    Messages:
    1,226
    Likes Received:
    63
    Location:
    Bridgend, South Wales
    well the bleeding has finally stopped as has the pain. My lovely new doctor who was calm and nice said the bleeding was most likely due to missing the pill and my body seems to still be recovering from the injection and giving birth and if it happens again come and get it checked out again.

    since i started this pill i have had terrible spots all over my chin for most of the month, oh well i am only going to stay on this pill for another 6-9 months and then im switching back to cilest even though that was the pill i became pregnant on it really helped with the period pains and i had no spots.
     
    MrsBoucher2B2012, Nov 25, 2010
    #18
  19. MrsBoucher2B2012

    Anon_SA

    Joined:
    Jun 7, 2010
    Messages:
    456
    Likes Received:
    16
    I've always had spots on my chin with Microgynon. I must admit though Cilest cleared them up a bit but not completely... now I'm afraid of this new pill after Frogbitch's experience, but each pill is very different for each person!

    Glad there was nothing to worry about with you - and glad you have a lovely new doctor! Sorry your thread got hijacked!!
     
    Anon_SA, Nov 25, 2010
    #19
  20. MrsBoucher2B2012

    Frogbitch

    Joined:
    May 23, 2010
    Messages:
    912
    Likes Received:
    60
    Spots on the chin can be a sign of wheat intolerance.
     
    Frogbitch, Nov 25, 2010
    #20
    1. Advertisements

Ask a Question

Want to reply to this thread or ask your own question?

You'll need to choose a username for the site, which only take a couple of moments (here). After that, you can post your question and our members will help you out.